# SDR FDEA202203180567

- Difficulty date: March 18, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AEA73255
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 1481 TO STATION 5-0 , X = 27.5 . EXISTING REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION   1481 TO STATION 5-0 X = 27.5 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH   SRM 53-00-52-2R REPAIR 1 FIGURE 201. SEAT TRACK REPAIR CARRIED OUT AT STATION 1471 TO   STATION 5-0 X = 27.5 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-  7-5001 B7 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
